# SDR GAIA99163

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DEN/MHR - FLT 2015 - FOUR MINUTES AFTER TAKEOFF DURING CLIMB-OUT PASSING THROUGH 10,000 FEET, THE NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED WITH 42 PSI DUCT PRESSURE.  RAN ABNORMAL CHECKLIST AND LIGHT REMAINED EXTINGUISHED AT CRUISE THRUST.  THE AIRCRAFT CONTINUED ON TO MHR AND MADE A ROUTINE LANDING.  MAINTENANCE TIGHTENED BOLTS ON 13TH STAGE ANTI-ICE VALVE, REPOSITIONED CLAMP ON ANTI-ICE DUCTING.  RAN ENGINE AT TAKEOFF POWER FOR 5 MINUTES.  LEAKED CHECKED OKAY. STRUT OVERHEAT LIGHT REMAINED EXTINGUISHED.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
